# SDR 6CBA2025041704001

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N361AF
- Make and model: Pilats PC1247E
- Aircraft serial: 2361
- Aircraft time: 876 hours, 730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW WAS DEPARTING DURING A SCHEDULED FLIGHT FROM KPDK ORIGINALLY DESTINED FOR KLFT.  WHEN THE LANDING GEAR WAS SELECTED "UP," AND RETRACTED, THE LH LANDING GEAR AMBER X "UNSAFE" CONDITION WAS SHOWN.  THE CREW EXTENDED THE GEAR NORMALLY AND RETURNED TO KPDK WITHOUT FURTHER INCIDENT.  TECHNICIANS FOUND NO FAULTS AFTER PERFORMING AN OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM IAW PILATUS AMM 12-B-32-30-00-00A-903B-A.
